Free access
Issue
ESAIM: COCV
Volume 15, Number 2, April-June 2009
Page(s) 279 - 294
DOI http://dx.doi.org/10.1051/cocv:2008024
Published online 28 March 2008
  1. T. Chatelain and A. Henrot, Some results about Schiffer's conjectures. Inverse Problems 15 (1999) 647–658. [CrossRef] [MathSciNet]
  2. P. Grisvard, Elliptic problems in nonsmooth domains, Monographs and Studies in Mathematics 24. Pitman Advanced Publishing Program, Boston-London-Melbourne (1985).
  3. V.A. Kozlov, V.A. Kondratiev and V.G. Mazya, On sign variation and the absence of strong zeros of solutions of elliptic equations. Math. USSR Izvestiya 34 (1990) 337–353. [CrossRef]
  4. J.-L. Lions and E. Magenes, Non-homogeneous Boundary Value Problems and applications. Springer-Verlag, Berlin (1972).
  5. J.-L. Lions and E. Zuazua, Approximate controllability of a hydro-elastic coupled system. ESAIM: COCV 1 (1995) 1–15.
  6. V.A. Kozlov, V.G. Mazya and J. Rossmann, Elliptic boundary value problems in domains with point singularities, Mathematical Surveys and Monographs 52. AMS, Providence (1997).
  7. A. Osses and J.-P. Puel, Approximate controllability for a hydro-elastic model in a rectangular domain, in Optimal Control of partial Differential Equations (Chemnitz, 1998), Internat. Ser. Numer. Math. 133, Birkhäuser, Basel (1999) 231–243.
  8. A. Osses and J.-P. Puel, Approximate controllability of a linear model in solid-fluid interaction. ESAIM: COCV 4 (1999) 497–513.
  9. S. Williams, A partial solution of the Pompeiu problem. Math. Anal. 223 (1976) 183–190. [CrossRef]
  10. S. Williams, Analyticity of the boundary of Lipschitz domains without the Pompeiu property. Indiana Univ. Math. J. 30 (1981) 357–369. [CrossRef] [MathSciNet]